# SDR SWI2025F00738

- Difficulty date: February 26, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 39,114 hours, 39,982 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO-PILOT SIDE POST LWR OTBD HOLE CRACKED  (C-CHECK RO 06/23/2025) INSTALLED NEW CO-PILOT SIDE WINDOW POST REF CRJ200 SRM 51-42-21 AND DWG# 601R33007 REV-U. CAL TOOL TORQUE SCREWDRIVER TUC9692 DUE 31-MAR-25   C/W 51-900-1003-SKY
